Advertisement

Manuscripta Mathematica

, Volume 134, Issue 3–4, pp 423–433 | Cite as

Multiple solutions to Hessian equations

  • Limei DaiEmail author
Article

Abstract

This paper concerns with the multiple solutions of Hessian equations σ k (λ(D 2 u)) = f (x, u) in a (k − 1)-convex domain \({\Omega\subset \mathbb{R}^{n}}\). Using the methods of degree theory and a priori estimates we prove the existence of two or more solutions to the Hessian equations.

Mathematics Subject Classification (2010)

35J96 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Caffarelli L., Nirenberg L., Spruck J.: The Dirichlet problem for nonlinear second-order elliptic equations. III. Functions of the eigenvalues of the Hessian. Acta Math. 155, 261–301 (1985)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Chou K., Wang X.: A variational theory of the Hessian equation. Commun. Pure Appl. Math. 54, 1029–1064 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Guan B.: The Dirichlet problem for a class of fully nonlinear elliptic equations. Commun. Partial Differ. Equ. 19, 399–416 (1994)zbMATHCrossRefGoogle Scholar
  4. 4.
    Jacobsen J.: Global bifurcation problems associated with K-Hessian operators. Topol. Methods Nonlinear Anal. 14, 81–130 (1999)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Jacobsen J.: A Liouville-Gelfand equation for k-Hessian operators. Rocky Mt. J. Math. 34, 665–683 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Lions P.L.: On the existence of positive solutions of semilinear elliptic equations. SIAM Rev. 24, 441–467 (1982)zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Trudinger N.S., Wang X.: Hessian measures. I. Topol. Methods Nonlinear Anal. 10, 225–239 (1997)zbMATHMathSciNetGoogle Scholar
  8. 8.
    Trudinger N.S., Wang X.: Hessian measures. II. Ann. Math. 150, 579–604 (1999)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Tso K.: On a real Monge-Ampère functional. Invent. Math. 101, 425–448 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Wang X.: Existence of multiple solutions to the equations of Monge-Ampère type. J. Differ. Equ. 100, 95–118 (1992)zbMATHCrossRefGoogle Scholar
  11. 11.
    Wang X.: A class of fully nonlinear elliptic equations and related functionals. Indiana Univ. Math. J. 43, 25–54 (1994)zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.School of Mathematics and Information ScienceWeifang UniversityWeifangPeople’s Republic of China

Personalised recommendations